# SDR CALA2010061400270

- Difficulty date: June 10, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 42,314 hours, 22,510 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546592
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABB ALL FLOORBEAMS UNDER STRAP BETWEEN STA 767 & 787 CORRODED.  REPAIRED PER ECRA 5320-01990.  COMPLETED AND ATTACHED FORM 44.00 08.
